Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Topological modules. Banach algebras, tensor products, algebras of kernels


Author: Jesús Gil de Lamadrid
Journal: Trans. Amer. Math. Soc. 126 (1967), 361-419
MSC: Primary 46.50
MathSciNet review: 0205104
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.50

Retrieve articles in all journals with MSC: 46.50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1967-0205104-X
PII: S 0002-9947(1967)0205104-X
Article copyright: © Copyright 1967 American Mathematical Society